# SDR DALA2024011700691

- Difficulty date: January 14, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 139,571 hours, 20,114 cycles
- System (JASC): 5240 · Service Doors
- Part: Pawl
- Condition: Faulted
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 1R DOOR HARD TO ARM. CORRECTIVE ACTION: INITIAL TEST FOUND EXTERIOR HARD TO CLOSE. R/R L1 DOOR PAWL PER B767 AMM 52-11. EXTERIOR HANDLE IS FLUSH WITH SKIN WITH NO BINDING, INTERIOR OR EXTERIOR. SLIDE ARMS WITH NO ISSUE. (0154198)
